Follow
David Fajman
David Fajman
Verified email at univie.ac.at - Homepage
Title
Cited by
Cited by
Year
The stability of the Minkowski space for the Einstein–Vlasov system
D Fajman, J Joudioux, J Smulevici
Analysis & PDE 14 (2), 425-531, 2021
1062021
A vector field method for relativistic transport equations with applications
D Fajman, J Joudioux, J Smulevici
Analysis & PDE 10 (7), 1539-1612, 2017
662017
Asymptotic stability of Minkowski space-time with non-compactly supported massless Vlasov matter
L Bigorgne, D Fajman, J Joudioux, J Smulevici, M Thaller
Archive for Rational Mechanics and Analysis 242 (1), 1-147, 2021
562021
Nonlinear stability of the Milne model with matter
L Andersson, D Fajman
Communications in Mathematical Physics 378 (1), 261-298, 2020
382020
Stabilizing relativistic fluids on spacetimes with non-accelerated expansion
D Fajman, TA Oliynyk, Z Wyatt
Communications in Mathematical Physics 383, 401-426, 2021
362021
Sharp asymptotics for small data solutions of the Vlasov-Nordstr\" om system in three dimensions
D Fajman, J Joudioux, J Smulevici
arXiv preprint arXiv:1704.05353, 2017
292017
Stable cosmological kaluza–klein spacetimes
V Branding, D Fajman, K Kröncke
Communications in Mathematical Physics 368, 1087-1120, 2019
282019
Attractors of the einstein-klein-gordon system
D Fajman, Z Wyatt
Communications in Partial Differential Equations 46 (1), 1-30, 2021
262021
Models for self-gravitating photon shells and geons
H Andréasson, D Fajman, M Thaller
Annales Henri Poincaré 18, 681-705, 2017
252017
The nonvacuum Einstein flow on surfaces of negative curvature and nonlinear stability
D Fajman
Communications in Mathematical Physics 353 (2), 905-961, 2017
222017
Static solutions to the Einstein--Vlasov system with a nonvanishing cosmological constant
H Andréasson, D Fajman, M Thaller
SIAM Journal on Mathematical Analysis 47 (4), 2657-2688, 2015
212015
Stable fixed points of the Einstein flow with positive cosmological constant
D Fajman, K Kröncke
Commun. Anal. Geom. 28 (arXiv: 1504.00687), 1533-1576, 2020
172020
Nodal domains of a non-separable problem—the right-angled isosceles triangle
A Aronovitch, R Band, D Fajman, S Gnutzmann
Journal of Physics A: Mathematical and Theoretical 45 (8), 085209, 2012
162012
Slowly expanding stable dust spacetimes
D Fajman, M Ofner, Z Wyatt
Archive for Rational Mechanics and Analysis 248 (5), 83, 2024
152024
Local Well-Posedness for the Einstein--Vlasov System
D Fajman
SIAM Journal on Mathematical Analysis 48 (5), 3270-3321, 2016
152016
Cosmic Censorship near FLRW spacetimes with negative spatial curvature
D Fajman, L Urban
arXiv preprint arXiv:2211.08052, 2022
142022
On the oscillations and future asymptotics of locally rotationally symmetric Bianchi type III cosmologies with a massive scalar field
D Fajman, G Heißel, M Maliborski
Classical and Quantum Gravity 37 (13), 135009, 2020
142020
Averaging with a time-dependent perturbation parameter
D Fajman, G Heißel, JW Jang
Classical and Quantum Gravity 38 (8), 085005, 2021
132021
On the nodal count for flat tori
J Brüning, D Fajman
Communications in Mathematical Physics 313, 791-813, 2012
122012
Stable cosmologies with collisionless charged matter
H Barzegar, D Fajman
Journal of Hyperbolic Differential Equations 19 (04), 587-634, 2022
112022
The system can't perform the operation now. Try again later.
Articles 1–20